# SDR SWAA2013011711511

- Difficulty date: January 4, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 34,150 hours, 22,953 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 5940751
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAP - NR 3 HINGE LWR FAIRING - LWR END CRACKED.  SANDED CLEANED PREPARED & PAINTED RIGHT WING FLAP NR 3 HINGE LWR FAIRING AS REQUIRED IAW B717 AMM 51-10-00.
